# SDR 2007FA0000829

- Difficulty date: August 31, 2007
- Submitted: September 25, 2007
- Operation: General aviation
- Aircraft: C6DCM
- Make and model: Hughes 369D
- System (JASC): 6720 · Tail Rotor Control System
- Part: Control System
- Part number: 369D21800501
- Part serial: 0803
- Condition: Rough
- Location: T/R Pitch
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING 100 HR INSPECTION, PLAY WAS NOTICED BETWEEN THE ROTATING AND NOT-ROTATING SWASH PLATES OF THE TAIL ROTOR PITCH CONTROL AFTER REMOVAL, IT WAS NOTED THAT THE BEARING WAS DRY AND ROUGH.  RECORDS INDICATE IT WAS REGREASED IN DEC OF 2006.  (K)
